MathSciNet Relay Station
MathSciNet bibliographic data
MR369423 (51 #5656) 16A44
Wilson, Robert S. Representations of finite rings. Pacific J. Math. 53 (1974), 647–649.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement